Tumefactive demyelination presenting during bevacizumab treatment

Claire M Rice, David Rossiter, Janev Fehmi, James C Stevens, Shelley A Renowden, Nicki Cohen, Clare Bailey, Neil J Scolding

Research output: Contribution to journalArticle (Academic Journal)

2 Citations (Scopus)

Abstract

We report the emergence of tumefactive demyelination during treatment with intravitreal bevacizumab (Avastin). This is of particular significance given that bevacizumab is currently being assessed as a potential treatment option for neuromyelitis optica, another demyelinating condition.

Original languageEnglish
JournalBMJ Case Reports
Volume2015
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Tumefactive demyelination presenting during bevacizumab treatment'. Together they form a unique fingerprint.

  • Cite this

    Rice, C. M., Rossiter, D., Fehmi, J., Stevens, J. C., Renowden, S. A., Cohen, N., Bailey, C., & Scolding, N. J. (2015). Tumefactive demyelination presenting during bevacizumab treatment. BMJ Case Reports, 2015. https://doi.org/10.1136/bcr-2015-212173